Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 97, NWS Memphis, TN

May 31, 2013Crittenden County, Lee County, St. Francis County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 31, 2013, 12:08 AM CDT for Crittenden County, Lee County, St. Francis County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 12:08 AM CDT (05:08 UTC)
Expired
May 31, 2013, 12:45 AM CDT
In force
37 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 65 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 8:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.1 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1766 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WUUS54 KMEG 310508
SVRMEG
ARC035-077-123-310545-
/O.NEW.KMEG.SV.W.0097.130531T0508Z-130531T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 1245 AM CDT

* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR BRICKEYS...OR 6 MILES WEST OF HUGHES...
  AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGHES AND
  MARION.

 THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3515 9050 3524 9051 3524 9015 3491 9038
      3489 9047 3480 9057 3487 9071
TIME...MOT...LOC 0508Z 214DEG 42KT 3495 9054

$$
2 follow-up statements
210 
WWUS54 KMEG 310530
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1230 AM CDT FRI MAY 31 2013

ARC077-310541-
/O.CAN.KMEG.SV.W.0097.000000T0000Z-130531T0545Z/
LEE AR-
1230 AM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY IS
CANCELLED...

AT 1231 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3515 9050 3524 9051 3524 9015 3499 9032
      3499 9033 3499 9051
TIME...MOT...LOC 0531Z 214DEG 42KT 3517 9035

$$

ARC035-123-310545-
/O.CON.KMEG.SV.W.0097.000000T0000Z-130531T0545Z/
CRITTENDEN AR-ST. FRANCIS AR-
1230 AM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN ST. FRANCIS AND CENTRAL CRITTENDEN COUNTIES...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR SHEARERVILLE...OR 10 MILES
SOUTHEAST OF EARLE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
CRITTENDEN...SHEARERVILLE...VINCENT...JULIUS...CUNNINGHAM CORNER...
EBONY...GAVIN...HARVARD...LEHI...BROWNS...PROCTOR...BRICE AND PATOKA.

 THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3515 9050 3524 9051 3524 9015 3499 9032
      3499 9033 3499 9051
TIME...MOT...LOC 0531Z 214DEG 42KT 3517 9035

$$
588 
WWUS54 KMEG 310545
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 AM CDT FRI MAY 31 2013

ARC035-123-310556-
/O.EXP.KMEG.SV.W.0097.000000T0000Z-130531T0545Z/
CRITTENDEN AR-ST. FRANCIS AR-
1245 AM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. FRANCIS AND
CENTRAL CRITTENDEN COUNTIES HAS EXPIRED...

AT 1246 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3515 9050 3524 9051 3524 9015 3499 9032
      3499 9033 3499 9051
TIME...MOT...LOC 0530Z 214DEG 42KT 3516 9036

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:14 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 30, 9:14 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
914 PM CDT THU MAY 30 2013

.UPDATE...

MESOSCALE CONVECTIVE COMPLEX HAS DEVELOPED OVER CENTRAL AR. THE
HIGH RESOLUTION RAPID REFRESH MODEL INDICATES THIS SYSTEM WILL
PUSH EAST-NORTHEAST OVERNIGHT AND MOVE ACROSS MUCH OF EAST AR AND
THE MO BOOTHEEL AND INTO MUCH OF WEST TENNESSEE. A FEW SEVERE
THUNDERSTORMS MAY OCCUR WITH THIS SYSTEM...THE MAIN THREATS BEING
DAMAGING WIND AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO
POSSIBLE. LOCALLY HEAVY RAINFALL WITH THE POSSIBILITY OF FLOODING
IS ALSO A THREAT. HAVE INCREASED THE POPS IN THE AREA OF TO BE
AFFECTED FOR THE REMAINDER OF TONIGHT. UPDATED GRIDS...ZONE
FORECASTS AND HAZARDOUS WEATHER OUTLOOK HAVE ALREADY BEEN SENT.

JCL

&&

.PREV DISCUSSION...  /ISSUED 341 PM CDT THU MAY 30 2013/

CURRENTLY...A BREEZY...WARM AND HUMID DAY UNDERWAY ACROSS THE
MIDSOUTH. SURFACE DEWPOINTS RANGE FROM THE MID 60S TO AROUND 70
AND TEMPS HAVE CLIMBED INTO THE 80S WITH SOME BREAKS OF SUN HERE
AND THERE. AN APPROACHING MID LEVEL SHORTWAVE...THAT IS ROTATING
AROUND THE BASE OF THE BROAD UPPER TROUGH OVER THE NORTH CENTRAL
PLAINS...IS MOVING INTO WESTERN ARKANSAS. THIS FEATURE COMBINED
WITH SURFACE HEATING IS PRODUCING ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE MIDSOUTH.

TONIGHT...THE THUNDERSTORMS ACROSS THE MIDSOUTH ATTM ARE MOSTLY
DIURNALLY DRIVEN AND MUCH OF THIS ACTIVITY WILL WANE WITH LOSS OF
HEATING EARLY THIS EVENING...ESPECIALLY EAST OF THE MS RIVER.
MEANWHILE COMPLEXES OVER WESTERN ARKANSAS AND TO THE NORTH
APPROACHING THE I-44 CORRIDOR IN MISSOURI ARE MORE ORGANIZED AND
SUPPORTED BY THE BAND OF STRONGER MID LEVEL WINDS ASSOCD WITH THE
APPROACHING SHORTWAVE. AS THE MID LEVEL SHORTWAVE PUSHES INTO THE
MIDSOUTH EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO PUSH INTO NE
AR/MO BOOTHEEL THIS EVENING. THE COMBINATION OF GOOD
INSTABILITY...SBCAPES OF 3000 J/KG AND LIFTED INDEX VALUES OF -6C
TO -8C ...COMBINED WITH SOME STRONGER MID LEVEL WINDS ASSOCD WITH
THE SHORTWAVE...0-6KM BULK SHEAR OF 30KTS...WILL SUPPORT OF FEW
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS OVER NE AR AND
THE MO BOOTHEEL THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
GRADUALLY WEAKEN ACROSS THE NORTHERN TIER OF MIDSOUTH
OVERNIGHT...PERHAPS PUSHING INTO THE I-40 CORRIDOR LATER TONIGHT.
THE SEVERE THREAT SHOULD WANE BY MIDNIGHT AS INSTABILITY
DIMINISHES AND THE SHORTWAVE LIFTS NORTHEAST. LOWS WILL BE MILD
AGAIN...AROUND 70.

FRIDAY...A FEW SHOWERS AND THUNDERSTORMS MAY BE LEFT OVER IN THE
MORNING ACROSS NE WEST TN. SHOULD SEE MORE SUNSHINE AS UPPER
RIDGING TRIES TO BUILD BACK IN DURING THE DAY. WILL SEE A FEW
DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON
THOUGH AREAL COVERAGE WILL BE LOW. TEMPS WILL WARM BACK INTO THE
MID AND UPPER 80S WITH A MODERATE SOUTHERLY BREEZE.

FRIDAY NIGHT THROUGH SUNDAY...FRIDAY EVENING SHOULD BE DRY AND
MILD. MEANWHILE A MORE SIGNIFICANT SHORTWAVE ROTATES AROUND THE
NORTH CENTRAL PLAINS UPPER TROF WHICH BEGINS TO MOVE A COLD FRONT
TOWARD THE MIDSOUTH FRIDAY NIGHT. BY 12Z SATURDAY THE COLD FRONT
WILL BE LOCATED FROM NORTHERN MISSOURI TO THE RED RIVER VALLEY
WITH SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN
MISSOURI. SOME OF THIS ACTIVITY SHOULD PUSH INTO NW PARTS OF THE
MIDSOUTH LATE FRIDAY NIGHT. A FEW OF THOSE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WIND ACROSS NE AR/MO BOOTHEEL/NW TN.
THE COLD FRONT WILL DROP INTO THE MIDSOUTH SATURDAY AFTERNOON AND
SATURDAY NIGHT. THE SHORTWAVE MOVING THROUGH THE MISSISSIPPI
VALLEY COMBINED WITH AN UNSTABLE AIRMASS ACROSS THE MIDSOUTH WILL
RESULT IN SOME SEVERE STORMS. THE FRONT WILL EXIT THE AREA BY
SUNDAY MORNING WITH CLEARING AND COOLER CONDITIONS MOVING IN.

SUNDAY NIGHT THROUGH TUESDAY...COOL AND DRY HIGH PRESSURE WILL
BUILD IN WITH SOME REALLY PLEASANT CONDITIONS. COULD SEE LOWS BACK
IN THE 50S ACROSS MANY PLACES MONDAY AND TUESDAY MORNINGS.

WEDNESDAY AND THURSDAY...HIGH PRESSURE SLIDES EAST AND A
WARMER...MORE HUMID AIRMASS RETURNS ALONG WITH SMALL CHANCES FOR
SHOWERS AND THUNDERSTORMS.

SJM

&&

.AVIATION...

00Z TAF CYCLE

CONVECTION WILL AFFECT JBR...MEM AND MKL OVER THE NEXT 2 TO 3
HOURS...AT WHICH TIME ACTIVITY SHOULD WANE. BEST CHANCE FOR
THUNDER ON STATION WILL BE AT JBR. VFR CIGS EXPECTED THROUGH MOST
OF THE PERIOD...WITH THE EXCEPTION OF THE MORNING HOURS WHEN AN
MVFR LAYER WILL DEVELOP. LESS CONVECTION EXPECTED FRIDAY
AFTERNOON. SOUTH WINDS AT 6-12 KTS WITH OCCASIONAL GUSTS THIS
EVENING. WINDS WILL INCREASE AGAIN AFTER SUNRISE WITH JBR SEEING
THE HIGHEST SPEEDS.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  72  89  74  86 /  60  20  20  40
MKL  68  87  72  84 /  50  30  20  40
JBR  70  86  72  82 /  80  20  50  60
TUP  70  89  71  89 /  20  20  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 30, 9:50 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
950 PM CDT THU MAY 30 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-010330-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
950 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS EAST
ARKANSAS...THE MISSOURI BOOTHEEL...MUCH OF WEST TENNESSEE AND A
SMALL PART OF NORTHWEST MISSISSIPPI. THE AREA AFFECTED IS
GENERALLY ALONG AND TO THE NORTHWEST OF A LINE FROM AROUND WEST
HELENA ARKANSAS TO SOMERVILLE TENNESSEE TO PARIS TENNESSEE.
DAMAGING WINDS....LARGE HAIL...AND LOCALLY HEAVY RAINFALL RESULTING
IN FLOODING ARE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MESOSCALE CONVECTIVE SYSTEM MAY DEVELOP ACROSS MISSOURI FRIDAY
EVENING AND MOVE INTO NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE LATE FRIDAY NIGHT INTO SATURDAY
MORNING. THERE IS A SLIGHT RISK FOR SEVERE STORMS CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE
POSSIBLE AND COULD PRODUCE LOCALIZED FLASH FLOODING.

A COLD FRONT WILL PUSH INTO THE MIDSOUTH LATE SATURDAY AFTERNOON
INTO SATURDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS
ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE
AND NORTHWEST MISSISSIPPI. THE MAIN THREATS FROM THESE STORMS
WILL BE DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE SLIGHT RISK AREA
TONIGHT.

SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY NIGHT ACROSS
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
TENNESSEE.

IN ADDITION...SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY
AFTERNOON INTO SATURDAY NIGHT ACROSS EASTERN ARKANSAS...THE
MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST MISSISSIPPI.

JCL

In the hours before

Local storm report, May 30, 8:21 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     MARTIN                  36.34N 88.86W
05/30/2013  M70.00 MPH       WEAKLEY            TN   NWS EMPLOYEE

            RELAYED FROM PUBLIC TO NWS EMPLOYEE AT THE PADUCAH WFO.

0800 PM     TSTM WND DMG     MARTIN                  36.34N 88.86W
05/30/2013                   WEAKLEY            TN   NWS EMPLOYEE

            NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. ONE TREE
            FELL ON A CAR WITH POSSIBLE INJURIES. RELAYED FROM PUBLIC
            TO NWS EMPLOYEE AT THE PADUCAH WFO.

&&

JAB
Special weather statement, May 30, 8:22 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 PM CDT THU MAY 30 2013

ARZ027-035-310200-
CROSS AR-POINSETT AR-
822 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 PM CDT FOR...

  WESTERN CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF HICKORY RIDGE AT 823 PM
CDT...MOVING NORTH AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROSS AND POINSETT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3570 9105 3571 9082 3515 9092 3515 9105
TIME...MOT...LOC 0123Z 198DEG 16KT 3541 9105
Local storm report, May 30, 9:42 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     WILDERSVILLE            35.78N 88.37W
05/30/2013                   HENDERSON          TN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN...NORTH END OF COUNTY JUST OFF
            NATCHEZ TRACE ROAD...ESTIMATED 35-40 MPH WIND...PEA SIZE
            HAIL...MINOR STREET FLOODING

0510 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
05/30/2013                   LAFAYETTE          MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN CAUSING FOUR ROADS TO BE
            CLOSED...HWY 6 WAS CLOSED BRIEFLY...POWER OUTAGES...LIMBS
            DOWN ACROSS THE CITY

0515 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
05/30/2013                   LAFAYETTE          MS   TRAINED SPOTTER

            TALL LIGHT POLE AND FENCE BLOWN DOWN AT THE LAFAYETTE
            COUNTY HIGH SCHOOL FOOTBALL FIELD.

0545 PM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
05/30/2013                   LAWRENCE           AR   LAW ENFORCEMENT

            SEVERAL TREES AND TREE LIMBS DOWN. A FEW POWER POLES ALSO
            DOWN. DAMAGE OCCURRED NEAR THE LAWRENCE AND SHARP COUNTY
            LINE.

0615 PM     TSTM WND GST     4 S BOLIVAR             35.21N 89.00W
05/30/2013  E60.00 MPH       HARDEMAN           TN   TRAINED SPOTTER

            PENNY SIZE HAIL ALSO REPORTED.

0618 PM     TSTM WND GST     4 SE BOLIVAR            35.22N 88.95W
05/30/2013  U60.00 MPH       HARDEMAN           TN   TRAINED SPOTTER

            WINDS IN EXCESS OF 60 MPH... PENNY SIZE HAIL

0650 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
05/30/2013                   MADISON            TN   EMERGENCY MNGR

            TREES DOWN ACROSS THE CITY...DIME SIZE HAIL...POWER
            OUTAGES

0700 PM     HAIL             NE JACKSON              35.63N 88.83W
05/30/2013  E1.00 INCH       MADISON            TN   PUBLIC

            QUARTER SIZE HAIL...TREES DOWN

0700 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
05/30/2013  E70.00 MPH       MADISON            TN   PUBLIC

            65-70 MPH ESTIMATED... TREES DOWN... POWER OUTAGES

0715 PM     TSTM WND GST     MEDINA                  35.80N 88.77W
05/30/2013  E0.00 MPH        GIBSON             TN   TRAINED SPOTTER

            WINDS IN EXCESS OF 60 MPH...TREE LIMBS DOWN... PEA SIZE
            HAIL

0715 PM     HAIL             JACKSON                 35.63N 88.83W
05/30/2013  E1.00 INCH       MADISON            TN   TRAINED SPOTTER

            QUARTER SIZE HAIL...TREES UPROOTED BY THE WIND

0725 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
05/30/2013                   GIBSON             TN   PUBLIC

            TREES DOWN ON STINSON ROAD.

0745 PM     TSTM WND DMG     TRENTON                 35.97N 88.94W
05/30/2013                   GIBSON             TN   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN.

0800 PM     TSTM WND DMG     MARTIN                  36.34N 88.86W
05/30/2013                   WEAKLEY            TN   NWS EMPLOYEE

            NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. ONE TREE
            FELL ON A CAR WITH POSSIBLE INJURIES. RELAYED FROM PUBLIC
            TO NWS EMPLOYEE AT THE PADUCAH WFO.

0800 PM     TSTM WND GST     MARTIN                  36.34N 88.86W
05/30/2013  M70.00 MPH       WEAKLEY            TN   NWS EMPLOYEE

            RELAYED FROM PUBLIC TO NWS EMPLOYEE AT THE PADUCAH WFO.

&&

ZDM
Local storm report, May 30, 9:44 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     WILDERSVILLE            35.78N 88.37W
05/30/2013                   HENDERSON          TN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN...NORTH END OF COUNTY JUST OFF
            NATCHEZ TRACE ROAD...ESTIMATED 35-40 MPH WIND...PEA SIZE
            HAIL...MINOR STREET FLOODING

0510 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
05/30/2013                   LAFAYETTE          MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN CAUSING FOUR ROADS TO BE
            CLOSED...HWY 6 WAS CLOSED BRIEFLY...POWER OUTAGES...LIMBS
            DOWN ACROSS THE CITY

0515 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
05/30/2013                   LAFAYETTE          MS   TRAINED SPOTTER

            TALL LIGHT POLE AND FENCE BLOWN DOWN AT THE LAFAYETTE
            COUNTY HIGH SCHOOL FOOTBALL FIELD.

0545 PM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
05/30/2013                   LAWRENCE           AR   LAW ENFORCEMENT

            SEVERAL TREES AND TREE LIMBS DOWN. A FEW POWER POLES ALSO
            DOWN. DAMAGE OCCURRED NEAR THE LAWRENCE AND SHARP COUNTY
            LINE.

0615 PM     TSTM WND GST     4 S BOLIVAR             35.21N 89.00W
05/30/2013  E60.00 MPH       HARDEMAN           TN   TRAINED SPOTTER

            PENNY SIZE HAIL ALSO REPORTED.

0618 PM     TSTM WND GST     4 SE BOLIVAR            35.22N 88.95W
05/30/2013  U60.00 MPH       HARDEMAN           TN   TRAINED SPOTTER

            WINDS IN EXCESS OF 60 MPH... PENNY SIZE HAIL

0650 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
05/30/2013                   MADISON            TN   EMERGENCY MNGR

            TREES DOWN ACROSS THE CITY...DIME SIZE HAIL...POWER
            OUTAGES

0700 PM     HAIL             NE JACKSON              35.63N 88.83W
05/30/2013  E1.00 INCH       MADISON            TN   PUBLIC

            QUARTER SIZE HAIL...TREES DOWN

0700 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
05/30/2013  E70.00 MPH       MADISON            TN   PUBLIC

            65-70 MPH ESTIMATED... TREES DOWN... POWER OUTAGES

0715 PM     TSTM WND GST     MEDINA                  35.80N 88.77W
05/30/2013  E0.00 MPH        GIBSON             TN   TRAINED SPOTTER

            WINDS IN EXCESS OF 60 MPH...TREE LIMBS DOWN... PEA SIZE
            HAIL

0715 PM     HAIL             JACKSON                 35.63N 88.83W
05/30/2013  E1.00 INCH       MADISON            TN   TRAINED SPOTTER

            QUARTER SIZE HAIL...TREES UPROOTED BY THE WIND

0725 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
05/30/2013                   GIBSON             TN   PUBLIC

            TREES DOWN ON STINSON ROAD.

0745 PM     TSTM WND DMG     TRENTON                 35.97N 88.94W
05/30/2013                   GIBSON             TN   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN.

0800 PM     TSTM WND GST     MARTIN                  36.34N 88.86W
05/30/2013  M70.00 MPH       WEAKLEY            TN   NWS EMPLOYEE

            RELAYED FROM PUBLIC TO NWS EMPLOYEE AT THE PADUCAH WFO.

0800 PM     TSTM WND DMG     MARTIN                  36.34N 88.86W
05/30/2013                   WEAKLEY            TN   NWS EMPLOYEE

            NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. ONE TREE
            FELL ON A CAR WITH POSSIBLE INJURIES. RELAYED FROM PUBLIC
            TO NWS EMPLOYEE AT THE PADUCAH WFO.

&&

JAB
Local storm report, May 30, 10:04 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     5 S JACKSON             35.56N 88.83W
05/30/2013                   MADISON            TN   PUBLIC

            LARGE TREE DOWN ACROSS HIGHWAY 18...BOTH LANES OF TRAFFIC
            BLOCKED...POWER LINES ALSO DOWN.

&&

ZDM
Local storm report, May 30, 11:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
05/30/2013                   MADISON            TN   EMERGENCY MNGR

            TWISTED TREES...A BARN COMPLETELY DESTROYED.

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:23 PM CDTSpecial Weather StatementMEGPhillips52 min
May 30, 7:35 PM CDTSpecial Weather StatementMEGClay, Greene40 min
May 30, 7:42 PM CDTSpecial Weather StatementMEGSt. Francis33 min
May 30, 8:22 PM CDTSpecial Weather StatementMEGCross38 min
May 31, 12:39 AM CDTSevere Thunderstorm WarningMEGLee, St. Francis51 min
May 31, 12:49 AM CDTTornado WarningMEGLee, St. Francis26 min
May 31, 4:05 AM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 4 more3 hr
May 31, 4:05 AM CDTFlash Flood WarningMEGCross, Poinsett4 hr
May 31, 5:10 AM CDTFlash Flood WarningMEGCrittenden, Cross, Poinsett4 hr
May 31, 5:32 AM CDTSevere Thunderstorm WarningMEGMississippi, Poinsett43 min
May 31, 3:44 PM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 5 more23 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.